Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Dull pain above eye. Suffering from mild tinnitus. Taking anti convulsants. Suggestion?

I have a constant dull pain above my left eye - almost like a bruise . However at times this becomes a headache that can last from a day, two days or a week. There is no reason (eg stress , computer usage, foods, sleep etc) Nothing moves the pain. Sinus has been suggested. As have many other things. Im also now suffering from mild tinnutus. I take anti convulsants and now take citalipram. The headaches are draining but Im concerned theres something worse casuing them.
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

From your symptoms, it seems you have migraines. These headaches can last from 4 to 72 hours, and are accompanied by nausea, vomiting, increased sensitivity to light or noise.

You may be started on anti-migraine medications.

However, if there is no improvement, then, an MRI scan of brain should be done to exclude nay internal brain problems.

I hope my answer helps. Please get back if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY:

Answered: Thu, 28 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor